# SDR UHLA201605100276

- Difficulty date: May 10, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 32,675 hours, 20,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT WEB 2 AREA'S FRAME 88, LBL 41 AND FRAME 90, LBL 35. CLEANED LIGHT CORROSION ORIGINAL MATERIAL .050, REMAINING MATERIAL .049 WITHIN LIMITS IAW SRM 51-75-16.
